# SDR DALA2017073105825

- Difficulty date: July 28, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 81,730 hours, 37,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD PUNCTURE DAMAGE. AFT CARGO THRESHOLD PARTS R&R PER IPC AND AMM 25-50.
